RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kopylov Anatoli Pavlovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29
Presentations: 1

Number of views:
This page:923
Abstract pages:5695
Full texts:838
References:156
Professor
Doctor of physico-mathematical sciences (1985)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 15.04.1940
E-mail:
Keywords: quasiconformal mappings; quasi-isometric mappings; mappings with bounded distortion; stability of classes of mappings; complex analysis; Fourier analysis; potential theory; systems of partial differential equations.
   
Main publications:
  • Kopylov A. P. Ustoichivost v $C^l$-norme klassov reshenii sistem lineinykh uravnenii s chastnymi proizvodnymi ellipticheskogo tipa // Sib. matem. zhurn., 1999, 40(2), 352–371.
  • Kopylov A. P. O regulyarnosti reshenii sistem uravnenii s chastnymi proizvodnymi, lokalno blizkikh k ellipticheskim sistemam lineinykh uravnenii s postoyannymi koeffitsientami. I // Sib. matem. zhurn., 1999, 40(4), 861–879.
  • Kopylov A. P. O regulyarnosti reshenii sistem uravnenii s chastnymi proizvodnymi, lokalno blizkikh k ellipticheskim sistemam lineinykh uravnenii s postoyannymi koeffitsientami. II // Sib. matem. zhurn., 2000, 41(1), 98–117.
  • Kopylov A. P. Ustoichivost klassov otobrazhenii i gelderovost starshikh proizvodnykh ellipticheskikh reshenii sistem nelineinykh differentsialnykh uravnenii // Sib. matem. zhurn., 2002, 43(1), 90–107.
  • Kopylov A. P. Ustoichivost v $C$-norme klassov otobrazhenii. Novosibirsk: Nauka, 1990.

http://www.mathnet.ru/eng/person17596
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191619

Publications in Math-Net.Ru
2017
1. A. P. Kopylov, “On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics. II”, Sib. Èlektron. Mat. Izv., 14 (2017),  986–993  mathnet  isi
2. A. P. Kopylov, “On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics”, Sib. Èlektron. Mat. Izv., 14 (2017),  59–72  mathnet  isi
3. V. V. Aseev, A. P. Kopylov, “Unique determination of three-dimensional convex polyhedral domains by relative conformal moduli of boundary condensers”, Sib. J. Pure and Appl. Math., 17:4 (2017),  3–17  mathnet
4. A. P. Kopylov, “On the unique determination of three-connected plane domain by the relative conformal moduli of the boundary components”, Sib. J. Pure and Appl. Math., 17:2 (2017),  13–20  mathnet; J. Math. Sci., 231:2 (2018), 181–188
2016
5. Anatoly P. Kopylov, Mikhail V. Korobkov, “Rigidity conditions for the boundaries of submanifolds in a Riemannian manifold”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016),  320–331  mathnet  isi
6. A. P. Kopylov, “Quasi-isometric mappings and the $p$-moduli of path families”, Probl. Anal. Issues Anal., 5(23):2 (2016),  33–37  mathnet  isi  elib
2007
7. A. P. Kopylov, “On Unique Determination of Domains in Euclidean Spaces”, CMFD, 22 (2007),  139–167  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 153:6 (2008), 869–898  scopus
2004
8. A. P. Kopylov, “Properties of the mappings that are close to the harmonic mappings. II”, Sibirsk. Mat. Zh., 45:4 (2004),  758–779  mathnet  mathscinet  zmath; Siberian Math. J., 45:4 (2004), 628–645  isi
2003
9. A. P. Kopylov, “On the $W_q^l$-regularity of solutions to systems of differential equations in the case when the equations are constructed from discontinuous functions”, Sibirsk. Mat. Zh., 44:4 (2003),  749–771  mathnet  mathscinet  zmath; Siberian Math. J., 44:4 (2003), 587–604  isi
10. A. P. Kopylov, M. V. Korobkov, S. P. Ponomarev, “Stability in the Cauchy and Morera theorems for holomorphic functions and their spatial analogs”, Sibirsk. Mat. Zh., 44:1 (2003),  120–131  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 99–108  isi
2002
11. A. P. Kopylov, “Stability of classes of mappings and Hölder continuity of higher derivatives of elliptic solutions to systems of nonlinear differential equations”, Sibirsk. Mat. Zh., 43:1 (2002),  90–107  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 68–82  isi
2000
12. A. P. Kopylov, “On regularity of solutions to systems of partial differential equations which are locally close to elliptic systems of linear equations with constant coefficients. II”, Sibirsk. Mat. Zh., 41:1 (2000),  98–117  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 81–99  isi
1999
13. A. P. Kopylov, “On the regularity of solutions of systems of partial differential equations that are locally close to elliptic systems of linear equations with constant coefficients. I”, Sibirsk. Mat. Zh., 40:4 (1999),  861–879  mathnet  mathscinet  zmath; Siberian Math. J., 40:4 (1999), 726–741  isi
14. A. P. Kopylov, “Stability in the $C^l$-norm of classes of solutions of systems of linear partial differential equations of elliptic type”, Sibirsk. Mat. Zh., 40:2 (1999),  352–371  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 305–321  isi
1998
15. A. P. Kopylov, “Stability in the $C^1$-norm of sheaves of solutions of elliptic systems of second-order linear partial differential equations”, Sibirsk. Mat. Zh., 39:6 (1998),  1304–1321  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1125–1139  isi
16. A. P. Kopylov, “Properties of mappings that are close to harmonic”, Sibirsk. Mat. Zh., 39:4 (1998),  886–904  mathnet  mathscinet  zmath; Siberian Math. J., 39:4 (1998), 765–780  isi
17. A. P. Kopylov, “On the stability of classes of harmonic mappings in the $C$-norm”, Sibirsk. Mat. Zh., 39:2 (1998),  343–353  mathnet  mathscinet  zmath; Siberian Math. J., 39:2 (1998), 301–310  isi
18. A. P. Kopylov, “Stability in the $C_1$-norm of classes of harmonic mappings”, Sibirsk. Mat. Zh., 39:1 (1998),  49–66  mathnet  mathscinet  zmath; Siberian Math. J., 39:1 (1998), 42–56  isi
1997
19. A. P. Kopylov, “On the stability of classes of conformal mappings. III”, Sibirsk. Mat. Zh., 38:4 (1997),  825–842  mathnet  mathscinet  zmath; Siberian Math. J., 38:4 (1997), 715–729  isi
20. A. P. Kopylov, “On the stability of classes of conformal mappings. II”, Sibirsk. Mat. Zh., 38:2 (1997),  326–343  mathnet  mathscinet  zmath; Siberian Math. J., 38:2 (1997), 281–295  isi
1995
21. A. P. Kopylov, “On stability of classes of conformal mappings. I”, Sibirsk. Mat. Zh., 36:2 (1995),  348–369  mathnet  mathscinet  zmath; Siberian Math. J., 36:2 (1995), 305–323  isi
1977
22. A. P. Kopylov, “On the removability of a ball for spaces of mappings which are close to conformal”, Dokl. Akad. Nauk SSSR, 234:3 (1977),  525–527  mathnet  mathscinet  zmath
1976
23. A. P. Kopylov, “Integral averages and quasi-conformal mappings”, Dokl. Akad. Nauk SSSR, 231:2 (1976),  289–291  mathnet  mathscinet  zmath
24. A. P. Kopylov, “Ahlfors problem on the continuation of quasi-conformal mappings and the quasi-conformal equivalence domains to a ball”, Dokl. Akad. Nauk SSSR, 230:5 (1976),  1025–1028  mathnet  mathscinet  zmath
1973
25. A. P. Kopylov, “On the behavior of quasi-conformal space mappings, close to conformal ones on hyperplanes”, Dokl. Akad. Nauk SSSR, 209:6 (1973),  1278–1280  mathnet  mathscinet  zmath
1970
26. A. P. Kopylov, I. N. Pesin, “Removability of certain sets in the class of three-dimensional quasiconformal mappings”, Mat. Zametki, 7:6 (1970),  717–722  mathnet  mathscinet  zmath; Math. Notes, 7:6 (1970), 432–434
1967
27. A. P. Kopylov, “On the richness of the class of quasiconformal mappings of regions in three-dimensional Euclidean space”, Dokl. Akad. Nauk SSSR, 172:3 (1967),  527–528  mathnet  mathscinet  zmath
1966
28. A. P. Kopylov, “Homeomorphic mappings in the three-dimensional Euclidean space preserving angles of rays”, Dokl. Akad. Nauk SSSR, 170:5 (1966),  1016–1017  mathnet  mathscinet  zmath
29. A. P. Kopylov, “The behavior of a three-dimensional quasiconformal mapping on plane sections of the region of definition”, Dokl. Akad. Nauk SSSR, 167:4 (1966),  743–746  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. On unique determination of plane domains by relative conformal moduli of pairs of boundary components
A. P. Kopylov
International Conference "Geometric Analysis and Control Theory"
December 10, 2016 16:55   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019